# SDR TRAX200800714

- Difficulty date: May 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 16,102 hours, 13,025 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP IS BROKEN AND ATTACHMENT LINKAGE IS BENT.  REMOVED AND REPLACED BOTTOM STEP AND ATTACHMENT LINKAGE IAW AMM 52-11-04.  (B)
